Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 38, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 6, 2007, 2:56 PM EDT for 5 counties in Florida. It took effect at Apr 7, 2007, 2:32 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 2:56 PM EDT (18:56 UTC)
- In effect from
- Apr 7, 2007, 2:32 PM EDT
- Expired
- Apr 7, 2007, 7:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 061856 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 256 PM EDT FRI APR 6 2007 FLZ063-066-070-062330- /O.UPG.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/ /O.CON.KMFL.FW.W.0037.000000T0000Z-070406T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 256 PM EDT FRI APR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A NORTHWEST WIND FLOW ACROSS THE AREA WILL BRING A DRY AIRMASS SOUTHWARD ACROSS THE AREA THIS AFTERNOON AND EVENING. DEWPOINTS ARE FORECAST TO FALL INTO THE 40S THIS AFTERNOON. THESE LOW DEWPOINTS...COMBINED WITH HIGHS NEAR 80... WILL RESULT IN RHS BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON AND EVENING. THUS...A RED FLAG WARNING CONTINUES IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING HOURS. CRITICAL RHS WILL AGAIN BE REACHED FOR LONG DURATION ON SATURDAY. THUS...A RED FLAG WARNING IS NOW IN EFFECT FOR THIS AREA FOR SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS STILL IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING AROUND 35 PERCENT FOR FEW HOURS IN ALL AREAS BUT THE IMMEDIATE COASTS WHERE SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR THIS REASON A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR SUNDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ067>069-071>075-062330- /O.UPG.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/ PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN COLLIER- WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 256 PM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA THROUGH SUNDAY. WITH PLENTY OF SUNSHINE ON SATURDAY...MAXIMUM AFTERNOON TEMPERATURES WILL REACH THE MID TO UPPER 70S MOST AREAS WHILE DEWPOINTS ARE EXPECTED TO PLUNGE INTO THE MID TO UPPER 30S. THIS AGAIN WILL RESULT IN MINIMUM RELATIVE HUMIDITY BELOW 35 PERCENT IN PRACTICALLY ALL OF MAINLAND SOUTH FLORIDA FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA FOR SATURDAY AFTERNOON AND EVENING. A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS STILL IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING AROUND 35 PERCENT FOR FEW HOURS IN ALL AREAS BUT THE IMMEDIATE COASTS WHERE SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR THIS REASON A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR SUNDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS82 KMFL 062354 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 754 PM EDT FRI APR 6 2007 FLZ063-066>075-070800- /O.CON.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/ /O.CON.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 754 PM EDT FRI APR 6 2007 ...THE RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE RED FLAG WARNING ISSUED FOR FRIDAY AFTERNOON AND EVENING HAS BEEN ALLOWED TO EXPIRE. ALTHOUGH THERE ARE STILL SOME ISOLATED AREAS IN THE FORMER WARNING AREA THAT HAVE RELATIVE HUMIDITIES BELOW 35 PERCENT...THEY ARE EXPECTED TO RISE ABOVE 35 PERCENT EARLY THIS EVENING. A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA THROUGH SUNDAY. WITH PLENTY OF SUNSHINE ON SATURDAY...MAXIMUM AFTERNOON TEMPERATURES WILL REACH THE MID TO UPPER 70S MOST AREAS WHILE DEWPOINTS ARE EXPECTED TO PLUNGE INTO THE MID TO UPPER 30S. THIS AGAIN WILL RESULT IN MINIMUM RELATIVE HUMIDITY BELOW 35 PERCENT IN PRACTICALLY ALL OF MAINLAND SOUTH FLORIDA FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA FOR SATURDAY AFTERNOON AND EVENING. A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS STILL IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING AROUND 35 PERCENT FOR A FEW HOURS IN ALL AREAS BUT THE IMMEDIATE COASTS WHERE SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR THIS REASON A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR SUNDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMFL 070820 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 420 AM EDT SAT APR 7 2007 FLZ063-066>075-072300- /O.CON.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/ /O.CON.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 420 AM EDT SAT APR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING ALL AREAS FOR RHS BELOW 35 PERCENT FOR MORE THAN 4 HOURS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING ALL AREAS FOR THE POTENTIAL OF RHS FALLING BELOW 35 PERCENT FOR 4 HOURS OR MORE... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR ALL OF MAINLAND SOUTH FLORIDA. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF MAINLAND SOUTH FLORIDA. A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY. SUNNY SKIES WILL ALLOW MAXIMUM AFTERNOON TEMPERATURES TO REACH INTO THE MID TO UPPER 70S ACROSS THE AREA. DEWPOINTS WILL FALL INTO THE 30S ACROSS MUCH OF THE AREA. THIS WILL RESULT IN RHS DROPPING WELL BELOW CRITICAL LEVELS THIS AFTERNOON. IN FACT...MINIMUM RHS THIS AFTERNOON ARE EXPECTED TO BE BETWEEN 20 AND 25 PERCENT AT MOST LOCATIONS. ONLY THE IMMEDIATE GULF COAST MAY ESCAPE LONG DURATION OF CRITICAL RHS THIS AFTERNOON DUE TO AN ONSHORE WIND FLOW THERE. DUE TO THE EXPECTED VERY LOW RHS TODAY...A RED FLAG WARNING IS IN EFFECT FOR ALL OF MAINLAND SOUTH FLORIDA THIS AFTERNOON AND EARLY EVENING. A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS THE AREA ON SUNDAY...POSSIBLY LEADING TO RHS BELOW 35 PERCENT FOR SEVERAL HOURS AGAIN SUNDAY AFTERNOON AND EARLY EVENING. FOR THIS REASON...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF MAINLAND SOUTH FLORIDA FOR SUNDAY AFTERNOON AND EVENING. THE LOWEST RHS ON SUNDAY WILL BE ACROSS INTERIOR AND GULF COASTAL LOCATIONS AS WINDS TURN NORTHEASTERLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ DG
000 WWUS82 KMFL 071832 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 232 PM EDT SAT APR 7 2007 FLZ063-066-067-069>071-080245- /O.UPG.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/ /O.NEW.KMFL.FW.W.0039.070408T1500Z-070409T0000Z/ /O.EXT.KMFL.FW.W.0038.070407T1832Z-070407T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-WESTERN COLLIER-EASTERN COLLIER- WESTERN BROWARD- 232 PM EDT SAT APR 7 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GLADES,HENDRY,PALM BEACH WESTERN, WESTERN COLLIER,EASTERN COLLIER AND WESTERN BROWARD FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY FOR GLADES,HENDRY,PALM BEACH WESTERN, WESTERN COLLIER,EASTERN COLLIER AND WESTERN BROWARD FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TODAY FOR GLADES,HENDRY,PALM BEACH WESTERN, WESTERN COLLIER,EASTERN COLLIER AND WESTERN BROWARD FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. THE CURRENT RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A VERY DRY AIRMASS REMAINS IN PLACE OVER SOUTH FLORIDA. WITH CLEAR SUNNY SKIES, AFTERNOON TEMPERATURES TO REACH THE MID 70S AS DEW POINTS FALL FROM THE UPPER 30S NORTHWEST INTERIOR TO THE LOWER TO MID 40S EXTREME SOUTH. SOME AREAS HAVE ALREADY FALLEN BELOW CRITICAL RELATIVE HUMIDITY VALUES AND THIS WILL EXPAND ACROSS SOUTH FLORIDA THIS AFTERNOON. ONLY THE IMMEDIATE GULF COAST MAY ESCAPE LONG DURATION OF CRITICAL RHS THIS AFTERNOON DUE TO AN ONSHORE WIND FLOW THERE. THE DRY AIRMASS WILL BE RE-ENFORCED BY A SECOND SHOT OF DRY AIR SUNDAY...LEADING TO RELATIVE HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS AGAIN SUNDAY AFTERNOON AND EARLY EVENING FOR THE SAME AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ068-072>075-080245- /O.EXT.KMFL.FW.W.0038.070407T1832Z-070407T2300Z/ /O.EXT.KMFL.FW.A.0021.070408T1500Z-070409T0000Z/ PALM BEACH EASTERN-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 232 PM EDT SAT APR 7 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR PALM BEACH EASTERN, BROWARD METROPOLITAN,WESTERN DADE, DADE METROPOLITAN AND MAINLAND MONROE COUNTIES FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR PALM BEACH EASTERN, BROWARD METROPOLITAN,WESTERN DADE,DADE METROPOLITAN AND MAINLAND MONROE COUNTIES FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING PALM BEACH EASTERN, BROWARD METROPOLITAN,WESTERN DADE, DADE METROPOLITAN AND MAINLAND MONROE COUNTIES FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. ALSO , A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A VERY DRY AIRMASS IS IN PLACE OVER SOUTH FLORIDA. WITH CLEAR SUNNY SKIES, AFTERNOON TEMPERATURES WILL REACH THE MID 70S AS DEW POINTS FALL FROM THE UPPER 30S IN THE NORTHWEST INTERIOR TO THE LOWER TO MID 40S EXTREME SOUTH. SOME AREAS HAVE ALREADY FALLEN BELOW CRITICAL RELATIVE HUMIDITY VALUES AND THIS WILL EXPAND ACROSS SOUTH FLORIDA THIS AFTERNOON. ONLY THE IMMEDIATE GULF COAST MAY ESCAPE LONG DURATION OF CRITICAL RELATIVE HUMIDITIES THIS AFTERNOON DUE TO AN ONSHORE WIND FLOW THERE. THE DRY AIRMASS WILL BE RE-UNFORCED BY A SECOND SHOT OF DRY AIR SUNDAY...LEADING TO RELATIVE HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS AGAIN SUNDAY AFTERNOON AND EARLY EVENING. BUT DUE TO SHIFTING WINDS OFF OF THE ATLANTIC AND THE POTENTIAL FOR A WEST COAST SEA BREEZE, A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE EAST COAST AND SOUTH PORTIONS OF THE FLORIDA PENINSULA AS THE LOWEST RELATIVE HUMIDITIES MAY BE JUST ACROSS THE INTERIOR AND GULF COAST AS WINDS TURN NORTHEASTERLY DUE TO POSSIBLE INFLUX OF LOW LEVEL MOISTURE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 6, 10:19 AM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Apr 6, 10:19 AM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1019 AM EDT FRI APR 6 2007
.UPDATE...COLD FRONT HAS PASSED WELL SOUTH OF THE REGION WITH
TRAILING CLOUDS AND PRECIP BEHIND IT RAPIDLY DIMINISHING FROM NW
TO SE THIS MORNING. THIS TREND SHOULD CONTINUE THROUGH THE REST OF
THE DAY WITH ALL AREAS BECOMING AT LEAST PARTLY SUNNY BY MID
AFTERNOON. NW WINDS SHOULD ALLOW DRIER AIR TO WORK IN ACROSS
INTERIOR AREAS...AND DEWPOINTS SHOULD BEGIN A STEADY FALL ONCE
GOOD MIXING BEGINS. THUS WILL LEAVE THE RED FLAG WARNING AS IS FOR
NOW...ALTHOUGH IT IS POSSIBLE IT MAY NEED TO BE EXPANDED INTO
COLLIER COUNTY THIS AFTERNOON. MAIN CHANGES TO THE FORECAST THIS
MORNING WERE TO LOWER POPS TO SLIGHT CHANCE ACROSS THE SE WITH
NONE ACROSS THE NW...AND MADE ADJUSTMENTS ON CLEARING TRENDS.
ALSO TWEAKED THE WINDS UP OVER LAKE OKEECHOBEE A BIT AS THEY ARE
CURRENTLY BLOWING AT 10 TO 15 MPH.
STRASSBERG
&&
.PREV DISCUSSION... /ISSUED 404 AM EDT FRI APR 6 2007/
DISCUSSION...LARGE SCALE EASTERN U.S. TROUGH SETTING UP WITH
ASSOCIATED SFC COLD FRONT NOW MOVING THROUGH S FLA. LINE OF
CONVECTION HAS FIRED UP ALONG A PRE-FRONTAL TROUGH JUST OFF THE SE
CST AND THIS MOVING EVER SO SLOWLY SOUTHEASTWARD. A SHORTWAVE AT
THE BASE OF THE LONG WAVE TROUGH TRAVERSING ACROSS THE SE GOFMEX
AND LARGE AREA OF EMBEDDED CONVECTION ASSOCIATED WITH THIS
FEATURE. SOME LIGHTNING BEGINNING TO SHOW UP WITH THE AREA SOUTH
OF THE KEYS AND THINK THIS SHOULD BE THE TREND WITH ANY LIGHTNING
STAYING OUT OVER THE WATER BUT STILL EXPECT SCATTERED SHRA OVER
THE MAINLAND. AS THE SHORTWAVE PASSES THROUGH EARLY THIS MORNING,
THE STAGE WILL BE SET TO USHER IN A QUITE COOL AIRMASS FOR EARLY
APRIL WITH TEMPERATURES TONIGHT GETTING INTO THE 50S ALONG THE
EAST AND WEST COAST METRO REGIONS AND 40S OVER THE INTERIOR ZONES.
ANOTHER REINFORCING COOL FRONT WILL MOVE ACROSS THE REGION ON
MONDAY AND ANOTHER SHOT OF RAIN BUT NOT LOOKING AS PROMISING AS
CURRENT SYSTEM. TEMPS WILL THEN MODIFY TOWARD MID WEEK AS UPPER
FLOW BECOMES ZONAL AND SFC HIGH MOVES INTO THE ATLANTIC.
AVIATION...SHORTWAVE OVER THE GULF WILL MOVE ACROSS THE AREA
TODAY...SETTING UP RETURN FLOW OVER TOP A W-NW DRYING SURFACE WIND
FLOW. THIS WILL RESULT IN CONSIDERABLE MID-HIGH LEVEL CLOUDINESS
ACROSS THE AREA ALONG WITH SOME SHOWERS. DIFFICULT TO DEPICT
TIMING OF ANY SHOWERS AND/OR BRIEF LOWERING OF CIGS...SO WENT WITH
A PREVAILING CIG AT ALL TERMINALS OF 5K FT...WHICH IS THE
PREDOMINANT CIG UPSTREAM OVER CENTRAL FLORIDA EARLY THIS MORNING.
BEST ESTIMATE OF CLEARING SKIES IS BETWEEN 18-19Z AT APF AND
PBI...AND BY 22 OR 23Z FURTHER SOUTH AT THE BROWARD AND MIAMI-DADE
SITES.
MARINE...A COLD FRONT WILL MOVE ACROSS THE REGION THIS MORNING
WITH NW WINDS BEHIND THE FRONT BUT AT SPEEDS OF LESS THAN 15 KT.
THIS WILL KEEP SEAS BELOW ANY ADVISORY CRITERIA. PRESSURE GRADIENT
WILL BEGIN TO TIGHTEN TONIGHT AS A STRONG SFC RIDGE BUILDS BEHIND
THE FRONT AND SEAS WILL BUILD TO OVER 7 FEET BY EARLY SATURDAY AND
THEN SUBSIDE AGAIN SATURDAY NIGHT.
FIRE WEATHER...VERY DRY AIR WILL FILTER INTO S FLA THIS MORNING
WITH RH VALUES EXPECTED TO FALL BELOW 35 PERCENT ACROSS GLADES AND
HENDRY FOR ABOUT 5 HOURS THIS AFTERNOON. THUS, A RFW WILL BE
ISSUED FOR THESE ZONES. RH VALUES WILL ALSO GET CLOSE TO 35
PERCENT OR MAYBE SLIGHTLY BELOW FOR AN HOUR OR TWO ACROSS NORTHERN
COLLIER COUNTY. THIS DRY AIR WILL FINALLY COVER ALL OF S FLA BY
EARLY SATURDAY AND RH VALUES WILL LIKELY FALL BELOW 35 PERCENT
OVER MUCH OF THE REGION SATURDAY AFTERNOON. WINDS WILL BEGIN TO
VEER LIGHT EASTERLY ON SUNDAY AND THIS WILL BRING IN SLIGHTLY
HIGHER DEW POINTS AND THUSLY HIGHER RELATIVE HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 56 75 55 / 20 - 10 10
FORT LAUDERDALE 80 58 77 57 / 20 - 10 10
MIAMI 81 57 77 57 / 20 - 10 10
NAPLES 77 55 74 50 / 10 - 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-
FLZ071-FLZ072-FLZ073-FLZ074-FLZ075.
RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR FLZ063-FLZ066.
AM...NONE.
GM...NONE.
&&
LONG TERM...30/KOB
SHORT TERM/AVIATION...57/DGHazardous weather outlook, Apr 6, 5:59 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 559 AM EDT FRI APR 6 2007 FLZ063-066>075-062200- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 559 AM EDT FRI APR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: LOW TEMPERATURES IN THE MID TO UPPER 40S ARE FORECAST ACROSS PORTIONS OF INTERIOR SOUTH FLORIDA TONIGHT. A NORTHWEST WIND OF 5 TO 10 MPH COULD MAKE IT FEEL AS IF IT IS BETWEEN 40 TO 45 DEGREES BY EARLY SATURDAY MORNING. WAVES: NORTHWEST WINDS WILL INCREASE TONIGHT, ALLOWING GULF STREAM SEAS TO BUILD TO 7 FEET OR HIGHER AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEAS IN THE GULF STREAM WILL CONTINUE 7 FEET OR HIGHER THROUGH SATURDAY BEFORE SUBSIDING SATURDAY NIGHT INTO SUNDAY. LOW TEMPERATURES IN THE MID TO UPPER 40S ARE AGAIN EXPECTED OVER PORTIONS OF INTERIOR SOUTH FLORIDA SUNDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE AREA ON MONDAY ASSOCIATED WITH ANOTHER COLD FRONT EXPECTED THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. DG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 5:21 AM EDT | Red Flag Warning | MFL | 14 hr | |
| Apr 6, 2:56 PM EDT | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 38 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.